# SDR SWAA2022031181276

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737*
- Aircraft serial: 32476
- Aircraft time: 58,781 hours, 34,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: L2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER FELL OFF; NEAR AFT F/A JUMPSEAT / [01] R&R?D L2 DOOR EMERGENCY EXIT DESIGNATOR LIGHT ASSY AND OPS CHECKED GOOD IN REF TO M/M 33-51-01
